# SDR UALA2011041801883

- Difficulty date: April 18, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 46,457 hours, 18,439 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT PANEL 126RT MISSING EMER LIGHT SWITCH CLEAR PLASTIC COVER.  LOCATED AT DOOR 2L.  REPLACE SWITCH COVER.  OPS NORMAL.
